Aa
A
A
Close
Avatar universal
h.pylori +loose stole from 6 years
i had used dexamethasone for 3 months about 7  year before after then i suffered wid UTI and becoming week day by day and asvere dyspepsia is also started now after 6 years dyspepsia or gerd is more svere stool is loose and any treatment could not controle my UTI last days my H.Pylori test become positive. i started regime clarithromycin 500 bd+metronidazole 400 tds+essomeprazole40 odwid librax bd but after 9 days there is not improvement in loose stools and reflux desease and UTI KINDLY GUIDE ME WHAT I SHOULD DO
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
168348 tn?1379360675
Blank
ChitChatNine
Avatar n tn
Blank
cnoevl21
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222